# SDR WVER0216201592301

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 26,629 hours, 22,174 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R31873
- Condition: Gouged
- Location: Pax Door
- Part time: 26,629 hours, 22,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 HINGE LUG FROM AFT ON PAX DOOR SIDE HINGE HALF IS GOUGED APPROXIMATELY .5" LONG BY .010" DEEP.
